MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; No Match

ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; No Match
Model Number CD3357-40C
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Pacing Asynchronously (1441)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the implantable cardioverter defibrillator (icd) exhibited episodes of far r over-sensing, competitive atrial pacing (cap) and inappropriate automatic mode switch (ams).Programming changes were suggested.No intervention was performed and the patient will be further monitored.There were no patient consequences.

Brand Name
UNIFY ASSURA CRT-D RF HV
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25244609
Report Number2017865-2026-10716
Device Sequence Number13152434
Product Code NIK
UDI-Device Identifier05414734508186
UDI-Public(01)05414734508186(10)A000085479(17)210831
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCD3357-40C
Device Catalogue NumberCD3357-40C
Device Lot NumberA000085479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX.; TENDRIL.
Patient SexMale
Patient Weight80 KG